New Mexico, 2016Hail in New Mexico, September 14, 2016
September 14, 2016 · NWS ABQ · 5 events in 3 counties and zones
A large scale upper level low pressure system developed over the Great Basin and moved slowly east-northeast toward the southern Rockies on the 14th. Low level moisture surged westward into eastern New Mexico and interacted with upper level forcing to generate scattered strong thunderstorms by early to mid afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large scale upper level low pressure system developed over the Great Basin and moved slowly east-northeast toward the southern Rockies on the 14th. Low level moisture surged westward into eastern New Mexico and interacted with upper level forcing to generate scattered strong thunderstorms by early to mid afternoon. Several thunderstorms intensified as they move eastward off the high plains and produced very heavy rain, hail, and gusty winds. One storm just south of Vaughn covered U.S. Highway 54 with dime size hail. Golf ball size hail was reported with a storm just west of the Whittington NRA Center south of Raton. This storm moved east across Interstate 25 and dumped two to three inches of small hail on the highway, which led to several motor vehicle accidents. Another storm near Yeso produced quarter size hail. The area around Fort Sumner also experienced quarter size hail later that evening. More storms continued later that night when Clayton saw penny size hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Sep 14, 2:24 PM MST, 26 minutes earlier.
Area forecast discussion, Sep 14, 2:24 PM MST, 26 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
324 PM MDT WED SEP 14 2016
.SYNOPSIS...
Showers and thunderstorms will continue to favor eastern New
Mexico through the evening. Some storms may be strong or severe
with large hail the main threat. Drier air will move into the
north and west on Thursday, limiting storm coverage in those areas,
however, there will still be plenty of moisture to work with
across eastern New Mexico for at least scattered storms. Once
again, some storms may be strong or severe. Another back door
front will slide into the plains on Friday, which will provide the
focus for another round of thunderstorms. Quite a bit of
uncertainty remains regarding the progression of a storm system
and its impacts on New Mexico next week.
&&
.DISCUSSION...
Strong storms have erupted just east of the central mtn chain this
afternoon. Storms will continue to move E/NE into greater
instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and
decent shear which will allow strong to severe storms to develop
through the evening across the plains. Large hail will be the main
threat, although heavy rain, gusty winds and a brief tornado are
also possible.
Drier air will move into the north and west on Thursday, shifting
the main focus for thunderstorms a bit south and east. Similar to
today, there will be ample instability for strong or severe storms,
though directional shear may not be as good until the evening with
diurnal backing.
A weak back door front is still slated to slide down the plains on
Friday. Storms will favor areas along the leading edge of the front
as well as along the central mtn chain should the front back up to
it. Could still be a few strong storms across the southeast plains
during Fri aftn/eve.
All eyes will then be on the upper level trough over the Great Basin
Friday night and beyond. Looks like the system will dive over SoCal
Friday through Saturday, then will continue to migrate S or SW as it
becomes cut off from the main flow on Sunday. Given how far west the
system will be, the moisture moving up into NM doesn't look to be as
good as it once was on Sunday, though there will still be a good
amount of storms across the east on Saturday. Drier air will
actually move into the state on Sunday.
Confidence continues to be abnormally low early next week as models
continue to diverge on when the system will be kicked back into NM.
The GFS remains the more progressive of the extended models, moving
the low northeast as early as Monday and crossing NM on Tuesday and
Tuesday night. The ECMWF is quite different. It brings a tropical
system toward the low off the west coast of the Baja through Tuesday
and merges the systems before they weaken/dampen as they shift
eastward across NM Wed/Thur. With such significant differences, PoPs
in the extended remain low until more confidence is gained.
34
&&
.FIRE WEATHER...
Large storm over southeast ID will move northeast and reach western
ND by late Thursday. A trough will linger over the Southwest into
the weekend, while a closed low forms over Baja CA. The low will
move northeast and impact NM early to mid next week.
Plenty of moisture remains over the state this afternoon with
widespread showers and some thunderstorms continuing to develop.
This activity will continue well into the night across the east,
where a few strong to severe storms may occur. Rh recoveries tonight
will be excellent, except good in the far northwest.
With the storm lifting northeast Thursday, the flow aloft will turn
just a bit more westerly, allowing some drier air to inch into
western NM. This trend will continue on Friday as well. This will
mean fewer showers and storms across the west, but have no impact on
the convection in the east. A few storms may be strong to severe
across the eastern plains either day. A back door cold front will
help to focus storms in the east on Friday. Temperatures will be
higher for most areas Thursday and Friday, except cooler in the far
northeast Friday. Meanwhile Rh values will lower a little each day.
No ventilation concerns with mostly good to excellent values.
A closed low will form over northern Baja, CA Saturday. It will
probably retrograde southwest offshore for a while, then head toward
NM early next week. With the flow aloft backing to the southwest
again over the weekend, decent storm coverage should continue at
least in the east and south. Moisture from the advancing closed low
will then reach NM early next week with an active period from late
Monday through Tuesday night. That's according to the GFS, which is
much faster with this low than the ECMWF, which waits until next
Wednesday into Thursday to bring in the enhanced moisture and
convection. High temperatures will be mostly at or below normal
Saturday then near to above normal from Sunday on. Vent rates will
remain good to excellent Saturday, then lower Sunday through early
next week, with patches of poor rates mostly in the middle and
northwest valleys.
CHJ
&&
.AVIATION...
18Z TAF CYCLE
Low CIGS slowly breaking up this midday with mostly VFR conditions
expected at terminal sites this afternoon and evening. Could be
brief MVFR CIGS in the stronger storms. Another round of
SHRA/TSRA will continue to develop this afternoon, mainly after
20Z. Most impacts potential will be at KLVS, KSAF, KROW, KTCC,
KABQ and KAEG, generally in order from more to less likely. Least
likely site is KGUP. Activity will continue well into the night
tonight across the east, but diminishing before midnight across
most of the west. At this point continuing with KLVS NIL TAF until
ASOS data becomes available once again. Thursday will be similar
to today. 40
&&
.PRELIMINARY POINT TEMPS/POPS...
Farmington...................... 50 80 45 81 / 10 5 5 0
Dulce........................... 39 75 36 76 / 30 10 10 10
Cuba............................ 43 72 42 73 / 30 20 10 10
Gallup.......................... 41 78 35 78 / 10 5 5 5
El Morro........................ 39 73 37 73 / 30 10 5 5
Grants.......................... 42 78 39 78 / 20 10 5 10
Quemado......................... 47 77 43 76 / 20 10 5 5
Glenwood........................ 58 81 55 80 / 10 10 0 0
Chama........................... 38 66 37 68 / 30 10 10 10
Los Alamos...................... 51 71 48 71 / 40 30 10 30
Pecos........................... 49 71 47 71 / 50 40 30 40
Cerro/Questa.................... 47 70 45 70 / 30 20 10 30
Red River....................... 41 62 38 60 / 40 20 20 50
Angel Fire...................... 36 67 32 66 / 40 20 20 50
Taos............................ 43 72 39 73 / 30 20 10 30
Mora............................ 47 69 44 68 / 50 40 30 50
Espanola........................ 53 77 49 77 / 30 20 10 20
Santa Fe........................ 52 71 48 73 / 40 30 20 30
Santa Fe Airport................ 51 76 46 77 / 30 30 20 20
Albuquerque Foothills........... 55 77 53 78 / 30 40 20 20
Albuquerque Heights............. 58 80 56 81 / 20 30 10 20
Albuquerque Valley.............. 57 82 54 83 / 20 30 10 10
Albuquerque West Mesa........... 55 81 53 82 / 20 30 10 10
Los Lunas....................... 55 82 53 83 / 20 40 10 10
Rio Rancho...................... 55 82 52 82 / 20 30 10 10
Socorro......................... 59 84 58 85 / 30 50 10 10
Sandia Park/Cedar Crest......... 50 73 47 74 / 40 50 20 30
Tijeras......................... 53 77 50 78 / 30 50 20 30
Moriarty/Estancia............... 49 75 47 75 / 40 50 30 40
Clines Corners.................. 50 73 48 73 / 40 50 40 40
Gran Quivira.................... 53 74 51 75 / 30 60 30 30
Carrizozo....................... 58 80 57 80 / 30 50 30 30
Ruidoso......................... 53 73 52 74 / 40 60 40 40
Capulin......................... 51 76 45 73 / 40 20 20 30
Raton........................... 48 77 46 75 / 30 20 20 40
Springer........................ 50 79 47 75 / 40 20 20 40
Las Vegas....................... 50 74 46 72 / 50 30 40 50
Clayton......................... 58 80 54 77 / 60 20 20 20
Roy............................. 55 75 50 74 / 50 20 30 40
Conchas......................... 62 80 59 79 / 60 30 30 40
Santa Rosa...................... 60 80 57 80 / 50 40 40 50
Tucumcari....................... 62 82 59 83 / 60 40 30 40
Clovis.......................... 60 79 59 80 / 60 50 50 50
Portales........................ 61 79 60 81 / 60 50 50 50
Fort Sumner..................... 62 79 60 81 / 60 50 40 50
Roswell......................... 64 84 62 87 / 50 50 40 40
Picacho......................... 58 79 57 80 / 40 50 40 50
Elk............................. 56 75 54 76 / 40 60 40 40
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&
34
Hazardous weather outlook, Sep 14, 5:08 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT WED SEP 14 2016
NMZ501>540-151215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT WED SEP 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE
EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG
WIND AND LARGE HAIL ARE THE MAIN THREATS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE
ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO
MOUNTAINS THURSDAY AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT
BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE
STORMS.
50
In the hours before
Special weather statement, Sep 14, 1:06 PM MST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 PM MDT WED SEP 14 2016
NMZ527-528-142030-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
206 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
230 PM MDT...
AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RATON CREWS AIRPORT...OR 12 MILES SOUTH OF RATON...MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RATON CREWS AIRPORT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 432 AND 448.
&&
LAT...LON 3661 10453 3668 10467 3689 10452 3673 10429
TIME...MOT...LOC 2006Z 219DEG 13KT 3672 10452
GUYER
Special weather statement, Sep 14, 1:22 PM MST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
222 PM MDT WED SEP 14 2016
NMZ523-529-533-142045-
NORTHEAST HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY-
222 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND
SOUTHWESTERN SAN MIGUEL COUNTIES UNTIL 245 PM MDT...
AT 221 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER VILLANUEVA STATE PARK...OR 24 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILLANUEVA STATE PARK...VILLANUEVA...TECOLOTITO AND SENA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 327.
&&
LAT...LON 3513 10521 3522 10545 3541 10541 3529 10507
TIME...MOT...LOC 2021Z 203DEG 17KT 3526 10532
GUYER
Special weather statement, Sep 14, 1:33 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT WED SEP 14 2016
NMZ529-142100-
NORTHEAST HIGHLANDS-
233 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...
AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR TECOLOTE...OR 11 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...CHAPELLE...OJITOS FRIOS...
SAN AGUSTIN AND LOS MONTOYAS.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 341.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3546 10500 3528 10513 3537 10542 3543 10538
3544 10537 3545 10538 3557 10531
TIME...MOT...LOC 2032Z 203DEG 17KT 3543 10521
GUYERSpecial weather statement, Sep 14, 1:44 PM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT WED SEP 14 2016
NMZ540-142100-
SOUTHWEST CHAVES COUNTY-
244 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
300 PM MDT...
AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF DUNKEN...OR 34 MILES EAST OF CLOUDCROFT. THIS
STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.
&&
LAT...LON 3286 10520 3291 10522 3296 10519 3299 10503
3283 10503
TIME...MOT...LOC 2044Z 268DEG 4KT 3291 10514
GUYERSpecial weather statement, Sep 14, 2:26 PM MST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT WED SEP 14 2016
NMZ527-528-142145-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
326 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
345 PM MDT...
AT 326 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RATON CREWS AIRPORT...OR 9 MILES SOUTHWEST OF RATON...MOVING
EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RATON AND RATON CREWS AIRPORT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 436 AND 453.
&&
LAT...LON 3672 10475 3687 10470 3691 10438 3665 10445
TIME...MOT...LOC 2126Z 276DEG 19KT 3679 10456
GUYER
Special weather statement, Sep 14, 2:37 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT WED SEP 14 2016
NMZ533-537-142215-
DE BACA COUNTY-GUADALUPE COUNTY-
337 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE BACA AND CENTRAL
GUADALUPE COUNTIES UNTIL 415 PM MDT...
AT 337 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PUERTO DE LUNA TO NEAR
YESO. MOVEMENT WAS NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
YESO AND PUERTO DE LUNA.
&&
LAT...LON 3488 10429 3443 10449 3441 10489 3482 10471
TIME...MOT...LOC 2137Z 239DEG 17KT 3478 10453 3445 10469
GUYER
Hail, Colfax
- When
- September 14, 2:50 PM MST to 2:53 PM MST
- Where
- Colfax County, 2.32 mi ESE of Van Houten
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.780, -104.500
Golf ball size hail at the Whittington NRA Center Founder's Post. This storm moved over Interstate 25 south of Raton and dumped two to three inches of pea size hail near mile marker 450. Several vehicle accidents were reported however no estimates are available on property damage.
Hail, De Baca
- When
- September 14, 4:10 PM MST to 4:15 PM MST
- Where
- De Baca County, 4.76 mi ENE of Yeso
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.460, -104.530
Quarter size hail near Yeso.
Hail, De Baca
- When
- September 14, 9:15 PM MST to 9:17 PM MST
- Where
- De Baca County, 4.56 mi E of Ft Sumner
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.470, -104.160
Quarter size hail four miles east of Fort Sumner.
Hail, De Baca
- When
- September 14, 9:29 PM MST to 9:32 PM MST
- Where
- De Baca County, 8.33 mi SSE of Ft Sumner
- Measured
- 1 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 34.360, -104.180
Quarter size hail south of the Fort Sumner Historic Site.
Hail, Union
- When
- September 14, 11:22 PM MST to 11:25 PM MST
- Where
- Union County, 0.89 mi NW of (Cao)clayton Arpt
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.460, -103.160
Penny size hail in Clayton.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Missouri, September 14 to 18, 2016$25,000 · 58 kt wind · 23 events
- Tornadoes and Flash Flood in New Mexico, September 14 to 15, 2016EF0 · 12 events
- Damaging Winds in New Jersey, September 14, 201663 kt wind · 7 events
- Hail in Colorado, September 14, 20161.75 in hail · 5 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 14, 20163 events
- Hail and Damaging Wind in Colorado, September 14, 20161.25 in hail · 3 events
- Flash Flooding in Texas, September 14, 20162 events
- Hail in Oklahoma, September 14, 20161 in hail · 1 event
- Hail in Colorado, September 14, 20161.25 in hail · 1 event
- Funnel Cloud in Missouri, September 14, 20161 event
- Damaging Wind in Connecticut, September 14, 2016$1,000 · 52 kt wind · 1 event
- Flood in Puerto Rico, September 14, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650201, 650202, 650203, 650204, 650208.